# SDR UIEA2021112902435

- Difficulty date: November 27, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 91,044 hours
- System (JASC): 3500 · Oxygen System
- Part: Mask
- Part number: MC1008109
- Part serial: SE73327
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K, O

## Discrepancy

FIRST OFFICER MASK IS NOT FLOWING O2 PROPERLY. EXTREMELY HARD TO BREATH THROUGH NEEDS TO BE REPLACED.(  R&R FO O2 MASK IAW 35-11-51  )
